# SDR ASAA2015120314107

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 30,354 hours, 9,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78233001.  THE EMERGENCY LIGHTS NEAR SEATS 16ABC, AND 25ABC, SEATS 16 THRU 24DEF, AND THE AFT GALLEY CENTER LOWER CEILING PANEL WENT OUT BEFORE THE 15 MIN LIMIT.  AFTER A DEEP CYCLE CHARGE.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED M1694, M1672, M1673, & M1671 POWER SUPPLY BATTERY PACKS IAW AMM 33-51-06-960-805.  TESTS PASS, OK FOR SERVICE.
